# SDR GAIA01030

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  SEAT TRACK AND FASTENERS AT BS 760 TO 870 RBL 25 CORRODED.  REMOVED AND REPLACED SEAT TRACK FROM BS 760 TO 870 RBL 25, IAW B727 SRM 51-30-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
